# SDR DALA2023092207813

- Difficulty date: September 21, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 59,094 hours, 30,722 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3129 CORROSION INBOARD FLAP CONNECTORS 7542VC AND 7540VC ON RH WING. CORRECTIVE ACTION: REPLACED INBOARD FLAP CONNECTORS 7542VC AND 7540VC ON RH WING AS PER AIRBUS ESPM 20-44-11. (2980665)
